Adol Paracetamol 120 mg / 5 mL Syrup 100 mL

    In stock
    AED5.50
    Overview
    • Contains 120 mg paracetamol for every 5 mL
    • Pain reliever
    • Fever reducer
    • Contains 120 mg paracetamol for every 5 mL
    • Pain reliever
    • Fever reducer
    • Adol syrup contains paracetamol as an active ingredient which relieves fever and pain. Adol syrup can be used in babies and children.
    • Reduce fever associated with teething, colds and flu
    • Relieves pain such as teething and ear pain
    • Use as prescribed by doctor or health care professional.
    More Information
    Width0
    Net Pack Volume (ml)100
    Height0
    BrandAdol
    GenderUnisex, Male, Female
    Life StageChildren
    FormSyrup
    UsageOral
    Pack SpecificationAmber Glass Container
    Country of OriginUAE
    ManufacturerJulphar
    Write Your Own Review
    You're reviewing:Adol Paracetamol 120 mg / 5 mL Syrup 100 mL
    Your Rating